MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) USB CELLULAR ADAPTER; ACCESSORY

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) USB CELLULAR ADAPTER; ACCESSORY
Model Number EX1151
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a burn mark was observed around the usb cord of cell adapter.The device would be replaced.No patient consequences were reported.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
USB CELLULAR ADAPTER
Common Device Name
ACCESSORY
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key11400404
Report Number2017865-2021-10893
Device Sequence Number3544825
Product Code NVZ
UDI-Device Identifier05414734507011
UDI-Public05414734507011
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEX1151
Device Catalogue NumberEX1151
Device Lot Number201911
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/12/2021
Supplement Date Received by Manufacturer03/29/2021
Initial Report FDA Received Date03/02/2021
Supplement Report FDA Received Date03/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1